I also took accutane for3 months april-july2015, and during this time my lips were really dry...they return to normal afterwards for like 5 months...the winter came and my lips were more dry than ever because of the use of accutane months before, my skin were also reallllyy dry , expecially my forehead was flaking...so i really think this is related to accutane which means i will finally get cured (even though it will take time).
i noticed that some people on here though arent like me, theyve had problem with their lips their whole life, and dont know how it started.
So i would say accutane didn't direcltly cause my lips to get EC after the accutane treatment...but what it did is it made my lips and skin more sensitive during winter time, it made them really dry (even my forehead peeled, because if the cold) and chapped, and the fool i am i didnt apply any chapstick, but continued to use a lot of lipstick (which made them more dry and chapped).
My lips got so dry one day that skin some small skin was hanging, and i forcely peeled it, for several months. and then without i knew it i got EC!!! ive had EC for 10 months.
i've tried steroid, antiobiotics and all that. my doctor want's to put me imuran...
my question is do you think it will help??? because i didnt get EC out of nowhere to compared to some others here, nor did my lips/skin ever get dry during the winter or at all times, except for this time.